# SDR AT9900130

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND VARIOUS LOCATIONS WITH CORROSION.  FIRST, AT STA 602 LONGERON L-29L.  SECONDLY, THE AFT PIT FORWARD SIDE AT STA 382 BETWEEN L-29R TO L-27L.  THIRD, THE LEFT LAVATORY BULKHEAD LOWER PORTION AT STA 965.  LAST, CORROSION AROUND FASTENERS HOLES ON THE FLOORBEAM AT STA 996.  REMOVED AND REPLACED FASTENERS, CLEANED CORROSION, REMOVED DAMAGE FRAME SECTION, FABRICATED ANGLES, LONGERON, HEAT TREATED, PRIMED, AND INSTALLED ALL PARTS IAW DC9 SRM 51-10-2A, 51-10-3, 51-30-5, 51-30-2, 51-10-4, 51-10-1, 51-20-0, 53-05 FIG 20A.  SPLICE (P/N 1A-34249-2) OFF, ANGLE (P/N 52912758-12000).
